Advertisement

Edgeworth Expansions and Cumulants

  • Anirban DasGupta
Chapter
Part of the Springer Texts in Statistics book series (STS)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. Albers, W. (2001). From A to Z: Asymptotic Expansions by van Zwet, IMS Lecture Notes Monograph Series, Vol. 36, Institute of Mathematical Statistics, Beachwood, OH, 2–20.Google Scholar
  2. Barndorff-Nielsen, O.E. and Cox, D.R. (1991). Asymptotic Techniques for Use in Statistics, Chapman and Hall, London.Google Scholar
  3. Basu, S. and DasGupta, A. (1993). Robustness of standard confidence intervals for location parameters under departure from normality, Ann. Stat., 23(4), 1433–1442.CrossRefMathSciNetGoogle Scholar
  4. Bentkus, V., Goetze, F. and van Zwet, W.R. (1997). An Edgeworth expansion for symmetric statistics, Ann. Stat., 25(2), 851–896.zbMATHCrossRefGoogle Scholar
  5. Bhattacharya, R.N. and Denker, M. (1990). Asymptotic Statistics, Birkhauser, Basel.zbMATHGoogle Scholar
  6. Bhattacharya, R.N. and Ghosh, J.K. (1978). On the validity of the formal Edgeworth expansion, Ann. Stat., 2, 434–451.CrossRefMathSciNetGoogle Scholar
  7. Bickel, P.J. (1974). Edgeworth expansions in nonparametric statistics, Ann. Stat., 2, 1–20.zbMATHCrossRefMathSciNetGoogle Scholar
  8. Doss, D. (1973). Moments in terms of cumulants and vice versa, Am. Stat., 27, 239–240.CrossRefMathSciNetGoogle Scholar
  9. Esseen, C. (1945). Fourier analysis of distribution functions, Acta Math., 77, 1–125.zbMATHCrossRefMathSciNetGoogle Scholar
  10. Fisher, R.A. (1929). Moments and product moments of sampling distributions, Proc. London Math. Soc., 2, 199–238.Google Scholar
  11. Fisher, R.A. (1931). Letter to the Editor, Am. Math Mon., 38, 335–338.CrossRefGoogle Scholar
  12. Good, I.J. (1977). A new formula for k-statistics, Ann. Stat., 5, 224–228.zbMATHCrossRefMathSciNetGoogle Scholar
  13. Grove, C.C. (1930). Review of Statistical Methods for Research Workers by R. A. Fisher, 3rd Ed., Am. Math Mon., 37, 547–550.CrossRefMathSciNetGoogle Scholar
  14. Hall, P. (1987). Edgeworth expansions for Student’s t-statistic under minimal moment conditions, Ann. Prob., 15(3), 920–931.zbMATHCrossRefGoogle Scholar
  15. Hall, P. (1992). The Bootstrap and Edgeworth Expansion, Springer-Verlag, New York.Google Scholar
  16. Harvey, D. (1972). On expressing moments in terms of cumulants and vice versa, Am. Stat., 26, 38–39.CrossRefGoogle Scholar
  17. Lahiri, S.N. (2003). Resampling Methods for Dependent Data, Springer-Verlag, New York.zbMATHGoogle Scholar
  18. Petrov, V.V. (1975). Limit Theorems for Sums of Independent Random Variables (Translation from Russian), Springer-Verlag, New York.Google Scholar
  19. Reiss, R.D. (1976). Asymptotic expansions for sample quantiles, Ann. Prob., 4(2), 249–258.zbMATHCrossRefMathSciNetGoogle Scholar
  20. Reiss, R. (1989). Approximate Distributions of Order Statistics, Springer-Verlag, New York.zbMATHGoogle Scholar
  21. Stuart, A. and Ord, J. (1994). Kendall’s Advanced Theory of Statistics, 6th Ed., Halsted Press, New York.Google Scholar

Copyright information

© Springer Science+Business Media, LLC 2008

Authors and Affiliations

  • Anirban DasGupta
    • 1
  1. 1.Department of StatisticsPurdue UniversityWest Lafayette

Personalised recommendations